# SDR IPXA1664521

- Difficulty date: January 18, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 40,972 hours, 13,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252428
- Part serial: NSN
- Condition: Cracked
- Location: Rt Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FX BS 955 RT FAIL SAFE STRAP FOUND CRACK AT 5 O/C POSITION AND CORROSION FROM 6 TO 10 O/C POSITION.  FUSELAGE STA 955 RT SIDE REAR SPAR BULKHEAD FITTING FAIL SAFE STRAP REPAIRED IAW EO NO B767-5350-17922-H APPENDIX D.
